Contraction of an adapted functional calculus

P. Cotton, A. H. Dooley

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)147-164
JournalJournal of Lie Theory
Volume7
Issue number2
Publication statusPublished - 1997

Cite this

Cotton, P., & Dooley, A. H. (1997). Contraction of an adapted functional calculus. Journal of Lie Theory, 7(2), 147-164.

Contraction of an adapted functional calculus. / Cotton, P.; Dooley, A. H.

In: Journal of Lie Theory, Vol. 7, No. 2, 1997, p. 147-164.

Research output: Contribution to journalArticle

Cotton, P & Dooley, AH 1997, 'Contraction of an adapted functional calculus', Journal of Lie Theory, vol. 7, no. 2, pp. 147-164.
Cotton, P. ; Dooley, A. H. / Contraction of an adapted functional calculus. In: Journal of Lie Theory. 1997 ; Vol. 7, No. 2. pp. 147-164.
@article{33c86144cece43cd8228d39a677af4b6,
title = "Contraction of an adapted functional calculus",
author = "P. Cotton and Dooley, {A. H.}",
year = "1997",
language = "English",
volume = "7",
pages = "147--164",
journal = "Journal of Lie Theory",
issn = "0949-5932",
publisher = "Heldermann Verlag",
number = "2",

}

TY - JOUR

T1 - Contraction of an adapted functional calculus

AU - Cotton, P.

AU - Dooley, A. H.

PY - 1997

Y1 - 1997

UR - http://www.emis.de/journals/JLT/

M3 - Article

VL - 7

SP - 147

EP - 164

JO - Journal of Lie Theory

JF - Journal of Lie Theory

SN - 0949-5932

IS - 2

ER -